Vol. 309, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Elliptic gradient estimates for a parabolic equation with $V$-Laplacian and applications

Jian-hong Wang and Yu Zheng

Vol. 309 (2020), No. 2, 453–474
Abstract

In this paper, we establish a local elliptic gradient estimate for positive bounded solutions to a parabolic equation concerning the V -Laplacian

(ΔV t q(x,t))u(x,t) = F(u(x,t))

on an n-dimensional complete Riemannian manifold with the Bakry–Émery Ricci curvature RicV bounded below, which is weaker than the m-Bakry–Émery Ricci curvature RicV m bounded below considered by Chen and Zhao (2018). As applications, we obtain the local elliptic gradient estimates for the cases that F(u) = aulnu and auγ. Moreover, we prove parabolic Liouville theorems for the solutions satisfying some growth restriction near infinity and study the problem about conformal deformation of the scalar curvature. In the end, we also derive a global Bernstein-type gradient estimate for the above equation with F(u) = 0.

Keywords
gradient estimate, Liouville theorem, $V$-Laplacian, Bakry–Émery Ricci curvature, parabolic equation
Mathematical Subject Classification 2010
Primary: 58J35
Secondary: 35B53, 35K05
Milestones
Received: 12 October 2018
Revised: 12 December 2019
Accepted: 10 July 2020
Published: 14 January 2021
Authors
Jian-hong Wang
School of Statistics and Mathematics
Shanghai Lixin University of Accounting and Finance
Shanghai
China
Yu Zheng
School of Mathematical Sciences
East China Normal University
Shanghai
China